# SDR SIMA20140509002

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,464 hours, 25,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104869
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EMERGENCY LIGHTING SYS NR 2 BATTERY WC 33-700-19.  R & R EMERGENCY LIGHTING SYS NR 2 BATTERY IAW WC 33-700-19.
